# SDR UALA2011070103264

- Difficulty date: June 30, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 80,772 hours, 13,006 cycles
- Engine: Pwa PW4060
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Display
- Condition: Faulty
- Location: Acars
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS ACARS INOPERATIVE.  REPLACED ACARS MNG UNIT PER MM.  REPLACED INTER DISPLAY UNIT FOR ACARS PER MM, OPS CK OKAY.
